# SDR UPS05145483

- Difficulty date: September 7, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 5,395 hours, 3,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1253
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP TOP MID FWD CHAFING.  REPAIRED FLAP IAW A300 SRM 57-50-00 FIG 205 AND 51-25-00.
